RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 10  


Numerical solution of a singular and a hypersingular integral equation on an interval and the delta function
G. M. Vainikko, N. V. Lebedeva, I. K. Lifanov
3
Generalized direct Lyapunov method for the analysis of stability and attraction in general time systems
O. V. Druzhinina, A. A. Shestakov
17
Generalized Tsen's theorem and rationally connected Fano fibrations
F. Campana, Th. Peternell, A. V. Pukhlikov
49
On uniform approximation by polyanalytic polynomials and the Dirichlet problem for bianalytic functions
J. J. Carmona, P. V. Paramonov, K. Yu. Fedorovskiy
75
Submanifolds with semiparallel tensor fields as envelopes
V. A. Mirzoyan
99
The Liouville classification of integrable systems of the Clebsch case
P. V. Morozov
113
The Borsuk problem for integral polytopes
A. M. Raigorodskii
139
Commutative $A_\infty$-algebras and the functor $\mathscr D$
S. A. Yakshin
161
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019